Previous |  Up |  Next


nonviscous rotational flow; Kutta-Joukowsi trailing stagnation condition; maximum principle; solvability of a nonlinear elliptic problem; plane multiply connected domain; Dirichlet conditions; trailing stagnation conditions; cascades of profiles; stream function; nonlinear elliptic problem; apriori estimates
The paper is devoted to the solvability of a nonlinear elliptic problem in a plane multiply connected domain. On the inner components of its boundary Dirichlet conditions are known up to additive constants which have to be determined together with the sought solution so that the so-called trailing stagnation conditions are satisfied. The results have applications in the stream function solution of subsonic flows past groups of profiles or cascades of profiles.
[1] L. Bers F. John M. Schechter: Partial Differential Equations. Interscience Publishers, New York-London -Sydney, 1964. MR 0163043
[2] J. F. Ciavaldini M. Pogu G. Tournemine: Existence and regularity of stream functions for subsonic flows past profiles with a sharp trailing edge. Arch. Ration. Mech. Anal. 93 (1986), 1-14. DOI 10.1007/BF00250842 | MR 0822333
[3] M. Feistauer: Mathematical study of three-dimensional axially symmetric stream fields of an ideal fluid. In: Methoden und Verfahren der Math. Physik 21 (B. Brosowski and E. Martensen - eds.), 45 - 62, P. D. Lang, Frankfurt am Main-Bern, 1980. MR 0714155
[4] M. Feistauer: Mathematical study of rotational incompressible nonviscous flows through multiply connected domains. Apl. mat. 26 (1981), 345-364. MR 0631753
[5] M. Feistauer: Subsonic irrotational flow in multiply connected domains. Math. Meth. in the Appl. Sci. 4 (1982), 230-242. DOI 10.1002/mma.1670040115 | MR 0659039
[6] M. Feistauer: On irrotational flows through cascades of profiles in a layer of variable thickness. Apl. mat. 29 (1984), No. 6, 423-458. MR 0767495 | Zbl 0598.76061
[7] M. Feistauer J. Felcman Z. Vlášek: Finite element solution of flows through cascades of profiles in a layer of variable thickness. Apl. mat. 31 (1986), No. 4, 309-339. MR 0854324
[8] A. Kufner O. John S. Fučík: Function Spaces. Academia, Prague, 1977. MR 0482102
[9] O. A. Ladyzhenskaya N. N. Uraľtseva: Linear and Quasilinear Elliptic Equations. Nauka, Moscow, 1973 (Russian). MR 0509265
[10] V. Oršulík: Solution of Subsonic Rotational Flows of an Ideal Fluid in Three-Dimensional Axially Symmetric Channels. (Czech). Thesis, Prague 1988.
Partner of
EuDML logo